MAUDE Adverse Event Report: ARTHREX, INC. SCORPION NEEDLE, KNEE; MANUAL INSTR, GENERAL SURGICAL

ARTHREX, INC. SCORPION NEEDLE, KNEE; MANUAL INSTR, GENERAL SURGICAL
Model Number SCORPION NEEDLE, KNEE
Medical Device Problem Code Break (1069)
Health Effect - Clinical Code No Clinical Signs, Symptoms or Conditions (4582)
Date of Event 02/20/2026
Type of Reportable Event Malfunction
Event or Problem Description
On 20-feb-2026, it was reported by a sales representative via (b)(4) that a qty.2 of ar-12990n scorpion needle tips broke.This was discovered during a procedure with no patient harm.The broken pieces were retrieved prior to the closing of case.
 
Additional Manufacturer Narrative
Investigation is in process.A follow-up report will be provided upon availability of additional information.

Brand Name
SCORPION NEEDLE, KNEE
Common Device Name
MANUAL INSTR, GENERAL SURGICAL
Manufacturer (Section D)
ARTHREX, INC.
1370 creekside boulevard
naples FL 34108 1945
Manufacturer (Section G)
ARTHREX, INC.
1370 creekside boulevard
naples FL 34108 1945
Manufacturer Contact
jared engle
8009337001
MDR Report Key24595527
Report Number1220246-2026-01410
Device Sequence Number21071183
Product Code MDM
UDI-Device Identifier00888867199354
UDI-Public(01)00888867199354(11)250612(17)300531(10)15450613
Combination Product (Y/N)N
Initial Reporter StateCA
Initial Reporter CountryUS
PMA/510(K) Number
EXEMPT
Number of Events Summarized1
Summary Report (Y/N)N
Reporter Type Manufacturer
Report Source Distributor
Initial Reporter Occupation Administrator/Supervisor
Type of Report Initial,Followup
Report Date (Section B) 06/23/2026
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Operator of Device Health Professional
Device Model NumberSCORPION NEEDLE, KNEE
Device Catalogue NumberAR-12990N
Device Lot Number15450613
Was Device Available for Evaluation? No
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 02/20/2026
Supplement Date Received by Manufacturer06/19/2026
Initial Report FDA Received Date03/13/2026
Supplement Report FDA Received Date06/23/2026
Was Device Evaluated by Manufacturer? (Y/N) No
Date Device Manufactured06/12/2025
Is the Device Labeled for Single Use? (Y/N) Yes
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Usage of Device Initial
Patient Sequence Number1
Patient SexUnknown